# SDR SWAA2022021470969

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOOR CUTOUT CENTER SCUFF PLATE HAS A WEAR MARK AND POSSIBLE CRACK INDICATION 9.5' FROM AFT UPPER SURFACE. / AFT CARGO CENTER SCUFF PLATE REPLACED ON W/O 7445 8300 0013 W260587 DIS # 0232641
